# SDR FDEA202011262977

- Difficulty date: November 26, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 75,844 hours, 22,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LIGHT AT DOOR 1 LT IS INOPERABLE.  ACC AMM: 33-51-06-2-1 L1 SLIDE EMERGENCY LIGHT LAMP REMOVED AND REPLACED, FUNCTION OK.
